Doctor insights on:
I quit taking methadone 4 days ago we havnt slept in two what do we do go see a doctor? Me and my wife are 32 years old been taking methadone for 3 years
Depends on dose: Walking off Methadone is almost always a bad idea - withdrawal doesnt begin for 2-3 days, and can last for weeks or more. It should be tapered. Seek help from a physician who has experience in chemical dependency treatment (www.Asam.Org or www.Aaap.Org) or look in your phone book for treatment centers in your community. Most doctors arent trained to help, and other medication can help. ...Read moreSee 1 more doctor answer
Suicide is an action in which a person intentionally causes his own death. Suicide more commonly occurs in persons suffering from depression or other mental illnesses, where a person may feel hopeless and see suicide as a way to escape the real or perceived overwhelming problems and ...Read more
What is the equivalent amt of morphime one would need to take day if they r switching from 120mg methadone daily?
It varies by person: Equvalencies when switching from Methadone are tricky. At low doses it is 3:1 so 120 would equal 360. At higher doses of Methadone and with more chronic use- some say that the equivalence can be as much as 10:1 (1200mg) however, there is no such thing as perfect cross tolerance and a starting dose of another opioid should be less than half the equivalent dose followed by quick adjustments. ...Read moreSee 2 more doctor answers
Is methadone bad for you? Husband thinks it is only to getme high. I feel its useful for reducing mycravings for other illegal harmful drugs.U agree?
Risk benefit: Methadone does not give the same high as other narcotics thus its use for people who have narcotic addictions. It can be effective for pain management in individuals who abuse or are at risk for abuse of narcotics. It does reduce cravings for other narcotics, and less likely to land you in jail. In many cases it is the lesser of two evils. Has been used to manage addiction for a long time. ...Read moreSee 2 more doctor answers
See addiction doc: If you have been taking Methadone for a while, slow taper will allow for the most comfortable withdrawal. More rapid taper will lead to withdrawal symptoms which can be uncomfortable, but not life threatening. These symptoms can be treated symptomaticly by an addiction specialist. ...Read moreSee 1 more doctor answer
After many years & without warning, my dr. cut my methadone from 60 mg/ day to 10mg/day. Is this safe? Im having an extremely difficult time!
Very Uncomfortable: Probably safe, however, I wonder why such a rapid change in dosage was made. There are many reasons that dosages are changed that are justified. On the other hand, rapid dosage decreases can cause severe withdrawal symptoms which generally are not dangerous but are extremely uncomfortable but it depends on the patient's other medical conditions. Talk with your doctor and ensure that was intended. ...Read more
Why do I feel like a zombie on 1 mg of sub when I never felt like this even on my highest methadone amount?
It's a different med: Suboxene doesn't cause any "high" effect that you might have been addicted to and therefore a lot of people who have been abusing opioids don't feel the buzz they had on other opioids. You must be heavily dependent on that opioid effect that is not offered by suboxene. ...Read moreSee 2 more doctor answers
- Talk to a doctor live online for free
- How many teens commit suicide each year because of bullying?
- Ask a doctor a question free online
- How to commit suicide by hanging?
- Best way to commit suicide without pain
- How to attempt suicide without dying?
- Can you take amoxicillin while taking methadone?
- Talk to a pain management specialist online for free